# SDR C2XA10TY001

- Difficulty date: January 1, 2010
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 17,850 hours, 13,599 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD LWR YOKE WEBBING IS CRACKED.  REMOVED AND REPLACED FWD YOKE LWR LINKAGE FITTING IAW EC5450-01028.
